# SDR SWAA2019080535601

- Difficulty date: July 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1200
- Condition: Damaged
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CLIP DAMAGED AT BS. 727B.     R&R STRINGER CLIP IAW SRM & DWG.
